# SDR A6WA200840489

- Difficulty date: June 6, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 11,796 hours, 11,592 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE BULKHEAD AT FS 202, LBL 23.71, WL 69.00 IS CRACKED.  FWD PRESSURE BULKHEAD AT FS 202.00, LBL 23.71 WL 69.00 REPAIRED IAW REO 601R-53-11-563.  (A)
